# SDR FOTR20006NR4963

- Difficulty date: January 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 6516269
- Condition: Cracked
- Location: Kreuger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E NR 5 KREUGER FLAP ACTUAOR BRACKET OTBD SIDE IS CRACKED.  REPAIRED ON FASI WO 20006, N/R 04963.  REPAIRED RT WING L/E NR 5 KRUEGER FLAP ACTUATOR ATTACH BRACKET AT OTBD SIDE IAW B727 SRM 57-10-2 FIG 3, REV 102 AND BOEING DWG 65-16269 SH 4, REV C.  MATERIAL USED: 2024-T3, 0.063, DIM: 9.250 BY 6.250.
